MAUDE Adverse Event Report: ENDOLOGIX INC. OVATION PRIME; MAIN BODY

ENDOLOGIX INC. OVATION PRIME; MAIN BODY
Model Number TV-AB3480-E
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 03/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was originally implanted with an ovation main body and two (2) iliac limbs on (b)(6) 2015 by dr.(b)(6) at (b)(6) university med center.Dr.(b)(6) contacted endologix on (b)(6) 2018 to report that a type 1a endoleak per aortogram has developed for this patient whom is asymptomatic.The patient was discovered to have an expanding aneurysm, which was believed to be from a type 2 endoleak, both diagnosed by ct scan.The patient was treated for a type 2 on (b)(6) 2018 by having the sac packed with coils and onyx glue via a transcaval approach.When dr.Loh did a run to assess the effectiveness of the embolization by injecting dye into the sac thru the transcaval catheter, a jet of dye was seen traveling retrograde up the aorta past and above the sealing rings, demonstrating a type 1a endoleak.The physician theorizes the type 2 endoleak that he observed caused sac enlargement , which in turn caused the neck to dilate and create a type 1a.The patient is due back for a follow-up ct scan and pending the results may have further treatment.The patient is currently doing well.
 
Additional Manufacturer Narrative
Correction: (b)(4).Additional information: (b)(4).
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was substantial evidence to support the following reported events: type ia endoleak (observed intraoperative during transcaval procedure), multiple type ii endoleak, and sac growth.Device, user, procedure or anatomy relatedness of this complaint could not be determined based on the information shared with endologix to review.The procedure related harms identified were multiple type ii.The final patient status was reported to be doing well and on surveillance.The manufacturing lot review confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.Additional information: (b)(4).Correction: (b)(4).

Brand Name
OVATION PRIME
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7504280
Report Number3008011247-2018-00091
Device Sequence Number16531548
Product Code MIH
UDI-Device IdentifierM701TVAB3480E1
UDI-Public+M701TVAB3480E1/$$3180417FS031015482
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/17/2018
Device Model NumberTV-AB3480-E
Device Catalogue NumberTV-AB3480-E
Device Lot NumberFS031015-48
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer05/02/2018
05/02/2018
Initial Report FDA Received Date05/10/2018
Supplement Report FDA Received Date07/30/2018
10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX-ILIAC LIMB - LOT FS030515-37; OVATION IX-ILIAC LIMB - LOT FS042015-58
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age77 YR